# SDR DL764091048

- Difficulty date: June 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 31,175 hours, 9,154 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O BOTH MAIN GEAR SHOWED BARBER POLES WITH A GEAR DISAGREE AND GEAR DOORS MESSAGE.  MTC IN PROGRESS T/S REF.  WDM 32-35-11.  GEAR DOES RETRACT BUT BOTH GEAR DOORS STAY DOWN.  PLACED JUMPER ACROSS RELAY K10365 A1 TO A2.  GEAR DOORS NOW COME UP AND STOW ALONG WITH THE GEAR.  COCKPIT INDICATION NOW NML.  NEEDS RELAY K10365.460162.  REPLACED REL K10365 CYCLED GEAR SEVERAL TIMES.  CKS NML.  RELAY MFG P/N TDH-8119-5001
